Keyword : spanning distribution tree


Spanning Distribution Trees of Graphs
Masaki KAWABATA Takao NISHIZEKI 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 2014/03/01
Vol. E97-D  No. 3 ; pp. 406-412
Type of Manuscript:  Special Section PAPER (Special Section on Foundations of Computer Science —New Trends in Theory of Computation and Algorithm—)
Category: Graph Algorithms
Keyword: 
spanning distribution treeseries-parallel graphflowsupplydemandpartial k-tree
 Summary | Full Text:PDF(1.2MB)